Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A non-finitely generated algebra of Frobenius maps


Author: Mordechai Katzman
Journal: Proc. Amer. Math. Soc. 138 (2010), 2381-2383
MSC (2010): Primary 13A35, 13E10
Published electronically: March 11, 2010
MathSciNet review: 2607867
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper describes an Artinian module over a ring of prime characteristic whose algebra of Frobenius maps is not finitely generated. This settles a question raised by Lyubeznik and Smith.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13A35, 13E10

Retrieve articles in all journals with MSC (2010): 13A35, 13E10


Additional Information

Mordechai Katzman
Affiliation: Department of Pure Mathematics, University of Sheffield, Hicks Building, Sheffield S3 7RH, United Kingdom
Email: M.Katzman@sheffield.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10336-0
PII: S 0002-9939(10)10336-0
Received by editor(s): June 5, 2009
Received by editor(s) in revised form: December 16, 2009
Published electronically: March 11, 2010
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.